A 52-year-old member asked:
Disclaimer

Will hyzaar (losartan and hydrocholorthiazide) cause heart palpitations?

1 doctor answer
Dr. Mark Rasak
32 years experience in Cardiology
Possible: Hyzaar (losartan and hydrocholorthiazide) has a diuretic in it. If it causes an electrolyte imbalance then palpitations could occur.
Answered on Jul 2, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 52-year-old member asked:
Dr. James Dougherty
46 years experience in Cardiology
Yes from diuretic: Yes, the Hyzaar (losartan and hydrocholorthiazide) has a diuretic which can effect postassium and other metabolic perameters in the blood. This can c ... Read More
2
2 thanks
A 65-year-old female asked:
Dr. Raghuraman Vidhun
13 years experience in Cardiology
Heart Attack: You can take it in PM, no it does not raise the risk of heart attack or cause a heart attack. Your doctor probably prescribed it for better BP contro ... Read More
A 72-year-old member asked:
Dr. Martin Ostro
48 years experience in Allergy and Immunology
Not from Hyzaar (losartan and hydrocholorthiazide): Hyzaar (losartan and hydrocholorthiazide) is a combination of a diuretic/water pill and an angiotensin receptor blocker/arb which is used to lower blo ... Read More
4
4 thanks
A 43-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Hyzaar (losartan and hydrocholorthiazide): I don't know because Hyzaar (losartan and hydrocholorthiazide) is a prescription anti-hypertensive medication.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month